MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was dealing with some dislocation issues.Surgeon had performed their initial operation about 20 years prior, but was unable to give me the exact date.The charting did not go back that far.Surgeon believed the patient was dealing with instability due to poly wear and cup positioning.Back then, surgeon would use our srom stem and femoral heads, but implanted competitor acetabular components.He removed the 28mm +0 head, and removed a 52mm competitor cup.Surgeon reamed the acetabulum up to 58mm and implanted a 58mm gription multi-hole cup.He opted for the 58x36mm neutral liner.A trial reduction was performed with a 36 +0 head and found to be satisfactory.The real head was opened and implanted.The closing process began.Doi: 20 years prior, dor: (b)(6) 2020, affected side: left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10554266
Report Number1818910-2020-20471
Device Sequence Number2445473
Product Code JDI
UDI-Device Identifier10603295170792
UDI-Public10603295170792
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-2028
Device Catalogue Number522028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
52MM STRYKER VITALOCK CUP; SROM STEM; 52MM STRYKER VITALOCK CUP; SROM STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight88